| Model Number |
TFAT50 |
| Medical Device Problem Code |
Failure to Align (2522)
| Health Effect - Clinical Code |
Visual Impairment (2138)
| Date of Event |
02/09/2022
Type of Reportable Event
Malfunction
Event or Problem Description
A surgeon reported that following an intraocular lens (iol) implant procedure, the patient had lens decentered temporally and postop vision (uncorrected 20/60, best corrected 20/40) refraction of +0.25 +0.75 150.Additional information has been requested.
Additional Manufacturer Narrative
A sample device was not returned for analysis.Product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.There have been no other complaints reported in the lot number.The manufacturer internal reference number is: (b)(4).